# SDR SIMA20210221001

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 39,119 hours, 35,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Destroyed
- Location: External Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT LENS SHATTERED.  C/A-MAIN DOOR EXTERNAL EMERGENCY LIGHT LENS R & R IAW EMB145 AMM 33-50-10.
